# SDR DALA2024101410045

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 58,982 hours, 42,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PAN INTERNAL SIDE OF AFT EDGE ON BEAM #3, #4, AND #5 AT AFT CARGO DOOR. SUMMARY OF NRC 00127: INNER PAN OF AFT EDGE ON BEAM #3 AT AFT CARGO DOOR WAS REPAIRED PER ER/A 620695-14 REV ORIGINAL, SECTION I: PERMANENT REPAIR AND PRI 620695-14 REV 2. ALSO (ET) HFEC INSPECTION WAS ACCOMPLISHED ON PAN INTERNAL SIDE OF AFT EDGE ON BEAM #4 AND #5 AT AFT CARGO DOOR. NO CRACKS WERE FOUND PER DC-MD/BOEING NDTSPM PART 6, 06-10-01.001. ASSOCIATED ER/A 14-620695 ADDED FOR AC 9528. (LP #0605726)
